Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 96, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 5, 2012, 12:11 AM EDT for Belmont County, Jefferson County, Ohio; 4 counties in West Virginia; Greene County, Washington County, Pennsylvania. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 12:11 AM EDT (04:11 UTC)
- Expired
- Jul 5, 2012, 1:15 AM EDT
- In force
- 64 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Jefferson County, OH, Greene County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 55 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 12:24 AM EDT | TSTM WND DMG | Beech Bottom, WV | TREES DOWN ON ROUTE 2 |
| Jul 5, 12:41 AM EDT | TSTM WND DMG | 3 Sw West Liberty, WV | TREES AND POWER LINES DOWN |
| Jul 5, 12:50 AM EDT | TSTM WND DMG | Triadelphia, WV | TREES DOWN |
| Jul 5, 12:50 AM EDT | HAIL 1.75 | Wheeling, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 10:19 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 4.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1419 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2023 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
820 WUUS51 KPBZ 050411 SVRPBZ OHC013-081-PAC059-125-WVC009-029-051-069-050515- /O.NEW.KPBZ.SV.W.0096.120705T0411Z-120705T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 1211 AM EDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO... SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO... NORTHERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... OHIO COUNTY IN NORTHERN WEST VIRGINIA... EASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA... SOUTHEASTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... BROOKE COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 115 AM EDT * AT 1207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MINGO JUNCTION...MOVING SOUTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOLLANSBEE... COLLIERS... WINTERSVILLE... STEUBENVILLE... SMITHFIELD... MINGO JUNCTION... WELLSBURG... BRILLIANT... JUG RUN... FRANKLIN... DILLONVALE... AVELLA... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3. I-470 IN OHIO NEAR MILE MARKER 6. I-70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14. I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 14. I-70 IN OHIO NEAR MILE MARKER 225. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 13 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 3990 8003 3974 8062 4034 8087 4043 8054 TIME...MOT...LOC 0411Z 336DEG 26KT 4031 8063 $$ 34
1 follow-up statement
319 WWUS51 KPBZ 050440 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1240 AM EDT THU JUL 5 2012 OHC013-081-PAC059-125-WVC009-029-051-069-050515- /O.CON.KPBZ.SV.W.0096.000000T0000Z-120705T0515Z/ BELMONT OH-JEFFERSON OH-GREENE PA-WASHINGTON PA-OHIO WV-MARSHALL WV- HANCOCK WV-BROOKE WV- 1240 AM EDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR JEFFERSON AND BELMONT COUNTIES IN EAST CENTRAL OHIO...AND WASHINGTON AND GREENE COUNTIES IN SOUTHWEST PENNSYLVANIA...AND BROOKE...HANCOCK...MARSHALL AND OHIO COUNTIES IN NORTHERN WEST VIRGINIA... AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST LIBERTY...MOVING SOUTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDSOR HEIGHTS... WHEELING... WEST LIBERTY... WELLSBURG... WARWOOD... FRANKLIN... FOLLANSBEE... COLLIERS... CLEARVIEW... BETHANY... AVELLA... YORKVILLE... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3. I-470 IN OHIO NEAR MILE MARKER 6. I-70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14. I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 14. I-70 IN OHIO NEAR MILE MARKER 225. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 13 AND 26. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 3990 8003 3974 8062 4034 8087 4043 8054 TIME...MOT...LOC 0440Z 336DEG 26KT 4012 8052 $$ 34
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 10:33 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 4, 10:33 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1033 PM EDT WED JUL 4 2012
.SYNOPSIS...
SCATTERED THUNDERSTORMS WILL MOVE SOUTHWARD THROUGH THE UPPER OHIO
VALLEY OVERNIGHT WITH FOG IN AREAS THAT HAVE GOTTEN HEAVY RAIN.
BROAD HIGH PRESSURE WILL MAINTAIN HOT AND HUMID CONDITIONS ACROSS
THE UPPER OHIO VALLEY INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATING FOR NEW WATCH. RECENTLY DEVELOPED COMPLEX WILL COVER THE
WESTERN TWO-THIRDS OF THE AREA.
AREAS OF FOG CAN DEVELOP LATE TONIGHT WHERE HEAVY RAIN HAS
OCCURRED.
FORECASTED TEMPERATURES BASED ON BLEND OF RECENT SURFACE DATA AND
HRRR AND GFS LAMP MODEL OUTPUT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
RECENT SREF MODEL OUTPUT CONTINUES TO SHOW THE BROAD HIGH PRESSURE
ACROSS THE EASTERN AND CENTRAL U.S. STRENGTHENING THURSDAY AND
FRIDAY, THEN SHRINKING SOUTH SATURDAY.
THE MAIN EFFECT OF THE HIGH PRESSURE WILL BE TO CONTINUE THE HOT
HUMID CONDITIONS, WITH GFS, NAM, AND ECMWF MOS SHOWING THURSDAY
AND FRIDAY HAVING THE HIGHEST AFTERNOON TEMPERATURES. AS THE HIGH
PRESSURE SHRINKS SOUTH SATURDAY, HIGH TEMPERATURES SATURDAY MAY BE
A COUPLE DEGREES LOWER THAN FRIDAY. HOWEVER, HUMID CONDITIONS WILL
PERSIST.
SO HAVE ADDED A HEAT ADVISORY FOR THURSDAY FOR MOST OF THE UPPER
OHIO VALLEY, EXCEPT THE APPALACHIAN MOUNTAINS AND I-80 CORRIDOR.
IN HAZARDOUS WEATHER OUTLOOK HAVE MENTIONED HEAT INDICES WELL INTO
THE 90S FRIDAY AND POSSIBLY SATURDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE IS GFS/ECMWF ENSEMBLE AGREEMENT TO BEGIN THE PERIOD THAT DEEP
RIDGING WILL BE CENTERED ACROSS THE MISSOURI VALLEY. THE UPPER OHIO
VALLEY WILL BE IN A NORTHWESTERLY FLOW ON THE EASTERN PERIPHERY OF THE
RIDGE. THE MODEL CONSENSUS INDICATES AN AMPLIFYING TREND WITH THE
RIDGE DOMINATING THE WESTERN TWO THIRDS OF THE CONUS AND LOWERING
MID-LEVEL HEIGHTS ACROSS THE UPPER OHIO VALLEY AS A TROUGH BUILDS
INTO THE NORTHEAST.
AFTER A COLD FRONT DROPS SOUTHEAST ACROSS THE AREA AND BRINGS
CHANCE POPS ON SUNDAY, A DRIER AND COOLER FORECAST IS IN PLACE FOR
EARLY NEXT WEEK. HAVE GONE DRY OR WITH SILENT SLIGHT CHC POPS FOR
LOWERING HEIGHTS THROUGH WEDNESDAY. UNCERTAINTY ENTERS THE FORECAST
BY NEXT THURSDAY WITH THE POTENTIAL OF A MID-LEVEL TROUGH PUSHING
FROM THE UPPER MIDWEST SOUTHEASTWARD ACROSS THE AREA. TEMPS ARE
AROUND 5 DEGREES ABOVE NORMAL AHEAD OF THE FRONT ON SUNDAY.
TEMPERATURES WILL THEN LOWER TO NEAR SEASONABLE VALUES FOR MONDAY, TUESDAY
AND WEDNESDAY.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
EXPECT ONLY RESTRICTIONS TO VFR ACROSS THE UPPER OHIO VALLEY WILL
BE MVFR FOG LATE TONIGHT DUE TO CONTINUED HUMID CONDITIONS. RECENT
RADAR SHOWS ISOLATED THUNDERSTORMS MOVING SOUTHEASTWARD FROM
NORTHERN OHIO, WHICH WILL BE MONITORED TO SEE IF THESE HOLD
TOGETHER TO AFFECT TAF SITES SUCH AS KFKL, KBVI AND KPIT. IFR FOG
CAN OCCUR WHERE HEAVY RAIN OCCURRED, BUT THIS RAIN HAS MISSED
OTHER TAF SITES. EXPECT NONSTOP VFR THURSDAY AFTER 13Z.
OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
VFR EXPECTED, EXCEPT FOR MORNING MVFR HAZE. RESTRICTIONS WILL ALSO
BE POSSIBLE IN SCATTERED THUNDERSTORMS LATE SATURDAY AND AGAIN ON SUNDAY
AS A FRONT MOVES SOUTHWARD THROUGH THE REGION. VFR CONDITIONS
WILL RETURN ON MONDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR OHZ039>041-
048>050-057>059-068-069.
PA...HEAT ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR PAZ013-014-
020>022-029-031-073-075.
WV...HEAT ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR WVZ001>004-
012-021>023.
&&Hazardous weather outlook, Jul 4, 9:59 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 959 PM EDT WED JUL 4 2012 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021>023-060200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON- 959 PM EDT WED JUL 4 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WIND, HAIL, AND HEAVY RAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ013-014-020>022-029-031-073-075-060200- LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- WESTMORELAND-FAYETTE- 959 PM EDT WED JUL 4 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WIND, HAIL, AND HEAVY RAIN OVERNIGHT. PRIOR TO THE THUNDERSTORMS...AFTERNOON HEAT INDICES MAY PEAK IN THE MID TO UPPER 90S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ007>009-015-016-023-074-076-WVZ041-060200- GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND RIDGES-FAYETTE RIDGES-TUCKER- 959 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WIND, HAIL, AND HEAVY RAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDICES MAY PEAK IN THE MID 90S EACH AFTERNOON...THURSDAY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 4, 11:52 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1152 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM HAIL 3 WSW SAXONBURG 40.74N 79.87W
07/04/2012 M1.00 INCH BUTLER PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200692
RGLocal storm report, Jul 4, 11:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1153 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL 3 W SAXONBURG 40.75N 79.87W
07/04/2012 M1.00 INCH BUTLER PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200693
RGLocal storm report, Jul 4, 11:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1155 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL BAIRDFORD 40.63N 79.89W
07/04/2012 M1.75 INCH ALLEGHENY PA PUBLIC
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER PBZ1200695
RGLocal storm report, Jul 5, 12:05 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1205 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM HAIL MARS 40.71N 80.02W
07/04/2012 M1.00 INCH BUTLER PA PUBLIC
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER PBZ1200697
RGLocal storm report, Jul 5, 12:08 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1208 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL WEIRTON 40.42N 80.56W
07/04/2012 M0.88 INCH HANCOCK WV PUBLIC
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER PBZ1200698
RGLocal storm report, Jul 5, 12:11 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1211 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL BRILLIANT 40.26N 80.63W
07/05/2012 M1.00 INCH JEFFERSON OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200699
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:09 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 66 min |
| Jul 4, 10:35 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 55 min |
| Jul 4, 11:08 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 52 min |
| Jul 4, 11:14 PM EDT | Special Weather Statement | PBZ | Muskingum, Noble | 31 min |
| Jul 4, 11:44 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 46 min |
| Jul 4, 11:47 PM EDT | Special Weather Statement | PBZ | Muskingum | 28 min |
| Jul 5, 1:10 AM EDT | Special Weather Statement | PBZ | Harrison | 35 min |
| Jul 5, 1:13 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont | 62 min |
| Jul 5, 7:50 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas | 40 min |
| Jul 5, 8:29 AM EDT | Special Weather Statement | PBZ | Belmont, Harrison, Jefferson | 46 min |
| Jul 5, 3:40 PM EDT | Excessive Heat Watch | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 13 hr |
| Jul 5, 3:40 PM EDT | Excessive Heat Warning | PBZ | Belmont, Coshocton, Guernsey, Harrison, Monroe, Muskingum and 2 more | 28 hr |
| Jul 5, 3:40 PM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson, Monroe | 28 hr |
| Jul 5, 3:40 PM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson, Monroe | 52 hr |
| Jul 5, 4:47 PM EDT | Special Weather Statement | PBZ | Coshocton | 13 min |
| Jul 5, 5:24 PM EDT | Special Weather Statement | PBZ | Muskingum | 36 min |
| Jul 5, 5:31 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum | 29 min |
| Jul 4, 8:52 PM EDT | Special Weather Statement | PBZ | Preston | 38 min |
| Jul 4, 9:17 PM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 28 min |
| Jul 5, 2:49 AM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 56 min |
| Jul 4, 9:50 PM EDT | Special Weather Statement | PBZ | Mercer | 40 min |
| Jul 4, 10:01 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 44 min |
| Jul 4, 10:14 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Mercer, Venango | 48 min |
| Jul 4, 10:45 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence, Mercer | 25 min |
| Jul 4, 11:36 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Indiana | 39 min |
| Jul 5, 8:24 AM EDT | Special Weather Statement | PBZ | Allegheny, Armstrong, Butler, Clarion, Jefferson | 51 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.